# SDR AALA951828

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FLT NR 0627 - DURING MAINTENANCE CHECK, EMERGENCY FLOOR LIGHTS IN AFT CABIN INOPERATIVE.  AIRCRAFT MAINTENANCE FERRY RDU/MIA.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
